# SDR 08FDEA02426

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6545313Y2
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP ON STR 8L, AT FS HAS AREAS OF SURFACE CORROSION REMOVED AND REPLACED STR CLIP, STA 720B, STR 8L REF SRM 51-30-2 PGS 8-9 AND 32.
